# SDR DJFA2011038

- Difficulty date: July 14, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N469LX
- Make and model: Beech 400A
- Aircraft serial: RK463
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  INSP, MX TECH FOUND THE BLEED AIR TUBE SUPPORT BRACKET ATTACHED TO FRAME 329.9 PULLED AWAY AND DAMAGED THE FRAME.  THE FASTENERS WERE PULLED THROUGH THE FRAME AND THE FRAME CRACKED AT THE FASTENER HOLES.   FRAME WAS REPAIRED IAW DER APPROVED DATA.
